Hi, beme! You cannot suddenly stop taking psychoactive medications (drugs that work in your brain) without possible withdrawal symptoms. Lamictal withdrawal can cause: depression, bipolar symptoms, nausea, vomiting, dizziness, paranoia, anxiety attacks, anger, balance problems, and irritability among other symptoms.
If you're having side effects or have another good reason to stop the medication, PLEASE talk to your doctor about how to do it safely.
Best wishes, WCV
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
Posted 9 Mar 2010 • 2 answers
Posted 28 Nov 2013 • 3 answers
Posted 12 Nov 2015 • 2 answers
I had been on 100mg of lamictal for a few years and it was working well. Then suddenly it just stop?
Posted 27 Feb 2016 • 1 answer